VOL. 129 · NO. 2 | 1987
 
VIEW ALL ABSTRACTS +
Front Matter
Pacific J. Math. 129 (2), (1987)
No abstract available
Articles
Pere Ara
Pacific J. Math. 129 (2), 209-241, (1987)
KEYWORDS: 16A28, 16A30, 16A42, 46K99
No abstract available
Lindsay N. Childs
Pacific J. Math. 129 (2), 243-255, (1987)
KEYWORDS: 16A16, 11R34, 12G05
No abstract available
Dicesar Lass Fernandez
Pacific J. Math. 129 (2), 257-275, (1987)
KEYWORDS: 42B20, 47B38, 47G05
No abstract available
L. M. Friedler, H. W. Martin, S. W. Williams
Pacific J. Math. 129 (2), 277-296, (1987)
KEYWORDS: 54D18, 54B20, 54D35
No abstract available
Daciberg Lima Gonçalves
Pacific J. Math. 129 (2), 297-306, (1987)
KEYWORDS: ‎55M20, 55R05
No abstract available
Adolf Hildebrand
Pacific J. Math. 129 (2), 307-319, (1987)
KEYWORDS: 11N37
No abstract available
George Jennings
Pacific J. Math. 129 (2), 321-336, (1987)
KEYWORDS: 14M07, 14H45
No abstract available
Tze Beng Ng
Pacific J. Math. 129 (2), 337-348, (1987)
KEYWORDS: 57R25, 55S45, 57R19, 57R42
No abstract available
Mei-Chi Shaw
Pacific J. Math. 129 (2), 349-356, (1987)
KEYWORDS: 35P30, 35J65
No abstract available
Roman Svirsky
Pacific J. Math. 129 (2), 357-374, (1987)
KEYWORDS: 81C05, 35J10, 47F05, 81F05
No abstract available
J. A. MacDougall, L. G. Sweet
Pacific J. Math. 129 (2), 375-383, (1987)
KEYWORDS: 17A01, 17A35
No abstract available
Wm. Douglas Withers
Pacific J. Math. 129 (2), 385-400, (1987)
KEYWORDS: 58F11, 28D05
No abstract available
Back Matter
Pacific J. Math. 129 (2), (1987)
No abstract available
Back to Top